# SDR UALA2010101803842

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 60,105 hours, 8,699 cycles
- Engine: Pwa PW4090
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fan
- Part number: 6067071
- Part serial: 1061115
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN CABIN, FLT DIVERTED.  INSPECTED CABIN FOR SOURCE, RAN ENG ENGS AND PACKS, OPERATED RECIRC AND GASPER FANS, OPERATED LIGHTS, CHECKED LAVS AND LOWER LOBE. CHECKED CARGO BULK VENT FAN AN D E&E. DEFERRED ENG CARGO VENT FAN. NO OTHER DEFECTS FOUND. REPLACED CARGO VENT FAN. OPS GOOD.
